# SDR SCNA20250814318

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 67,688 hours, 22,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP DETACHED FROM FLOOR NEAR SEAT 12C.   INSPECTED LIGHT STRIP AT 12C IAW AMM 25-27-21, NO ISSUE FOUND. OK FOR SERVICE.
